# SDR AALA20100213MIA03

- Difficulty date: February 13, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 43,660 hours, 7,033 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLIGHT ATTENDANTS REPORTED STRONG ELETRICAL SMELL IN CABIN.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED ENGINES AND AUXILIARY POWER UNIT FOR OIL LEAKS AND NONE FOUND.  OPERATED ALL GALLEY OVENS NO ABNORMAL ODORS NOTED.  ACCOMPLISHED PACK BURN NO SMELL OF SMOKE OR OIL NOTED IN CABIN.  REPLACED FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
